×

On the structure of the cohomology of line bundles on G/B. (English) Zbl 0497.22020


MSC:

22E50 Representations of Lie and linear algebraic groups over local fields
20G10 Cohomology theory for linear algebraic groups
20G15 Linear algebraic groups over arbitrary fields
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Andersen, H.H, The first cohomology group of a line bundle on \(GB\), Invent. math., 51, 287-296, (1979) · Zbl 0417.20038
[2] Andersen, H.H, The strong linkage principle, J. reine ang. math., 315, 53-59, (1980) · Zbl 0439.20026
[3] Andersen, H.H, On the structure of Weyl modules, Math. Z., 170, 1-14, (1980) · Zbl 0403.20026
[4] {\scH. H. Andersen}, A G-equivariant proof of the vanishing theorem for dominant line bundles on \(GB\), preprint.
[5] Andersen, H.H, The Frobenius morphism on the cohomology of homogeneous vector bundles on \(GB\), Ann. math., 112, 113-121, (1980) · Zbl 0421.20016
[6] Carter, R.W; Lusztig, G, On the modular representations of the general linear and symmetric groups, Math. Z., 136, 193-242, (1974) · Zbl 0298.20009
[7] Carter, R.W; Payne, M.T.J, On homomorphisms between Weyl modules and Specht modules, (), 419-425 · Zbl 0429.20014
[8] Cline, E; Parshall, B; Scott, L; van der Kallen, W, Rational and generic cohomology, Invent. math., 39, 143-163, (1977) · Zbl 0336.20036
[9] Cline, E; Parshall, B; Scott, L, Induced modules and affine quotients, Math. ann., 230, 1-14, (1977) · Zbl 0378.20033
[10] Griffith, W.L, Cohomology of flag varieties in characteristic p, Illinois J. math., 24, 452-461, (1980) · Zbl 0417.14012
[11] Haboush, W, A short characteristic p proof of Kempf’s vanishing theorem, Invent. math., 56, 109-112, (1980) · Zbl 0432.14027
[12] Humphreys, J.E; Jantzen, J.C, Blocks and indecomposable modules for semisimple algebraic groups, J. algebra, 54, 494-593, (1978) · Zbl 0398.20047
[13] Jantzen, J.C, Zur characterformel gewisser darstellungen halbeinfacher gruppen und Lie-algebren, Math. Z., 140, 127-149, (1974) · Zbl 0279.20036
[14] Jantzen, J.C, Darstellungen halbeinfacher gruppen und kontravariante formen, J. reine ang. math., 290, 117-141, (1977) · Zbl 0342.20022
[15] Jantzen, J.C, Weyl modules for groups of Lie type, () · Zbl 0623.17008
[16] {\scL. L. Scott}, Representations in characteristic p, in “Proceedings of 1979 Summer Institute on Finite Group Theory,” to appear. · Zbl 0458.20039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.